International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 136 | Views: 235

Research Paper | Mathematics | India | Volume 5 Issue 7, July 2016


HOPF bifurcation Dynamics and Persistence of Two Mutually Interdependent Predator Species for Sharing a Single Prey Species under Kolmogorov Constraints

Brahampal Singh [3] | Sunita Gakkhar [2]


Abstract: In research paper [2] we investigated local and global stability of a model consisting of two mutually interdependent predator species feeding on a single prey species. In this paper we investigated Hopf bifurcation, quasiperiodic behavior and persistence of the nonlinear ode system [2] under the Kolmogorov conditions. Both the predator species has symbiotic interaction that is mutually beneficial [2]. The existence of Hopf bifurcation is investigated and limit cycles are obtained. It is observed that the persistence is possible in the form of periodic cycle in the positive octant.


Keywords: Food web, Hopf bifurcation, limit cycle, persistence


Edition: Volume 5 Issue 7, July 2016,


Pages: 568 - 574


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top